Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have fibromyalgia and chronic fatigue syndrome. Noticed fatty area around collar bone. What to do?

User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2007
Answered : 558 Questions
Question
Hi, I have been on your site looking at your page on hypothyroidism as it seems to fit the symptoms that I have.
I am always extremely exhausted and have been for the last 18 months or so. I do have CFS and FM but this is far worse than any crash I have had. I have had tests done for T4 & T3 about a year ago and the doctor said they were fine but now I notice a fatty area around the left side of my collar bone. My doctor is away on mat. leave and won't be back until May. What should I do?
Posted Fri, 5 Apr 2013 in General Health
 
 
Answered by Dr. Ganesh Sanap 2 hours later
Hi, welcome and thanks for writing in.
These are not the symptoms of hypothyroidism at all. Fatty area above collar bone is just supraclavicular fat pad. As you are already on antidepressants which may cause weight gain as a side effect. Your known conditions are matter to concern. You need to consult your psychiatrist for dose modification of medicine if you putting on weight.
You also needs good counsellor for improving quality of life. If you don't wanna consult another physician till May then no problem. This is not medical emergency. You can wait.

Hope I have answered your query. If you have further concern, please let me know.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have fibromyalgia and chronic fatigue syndrome. Noticed fatty area around collar bone. What to do? 2 hours later
The fatty area above collar bone is only on the left side. I am also having very bad leg and sometimes hand cramps.
 
 
Answered by Dr. Ganesh Sanap 3 hours later
Hi, welcome back.
If it is unilateral and fatty then possibly it could be lipoma. Also unilateral fat deposition can occur. Cramps may be due to decreased water and sodium intake. Drink plenty of water with XXXXXXX of ORS solution for 2 days. 1 XXXXXXX in 1 litre. It will give relief from cramps.

Hope I have answered your query.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor